# SDR JR2R20170304096

- Difficulty date: March 4, 2017
- Submitted: March 4, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87303
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000398
- Aircraft time: 6,653 hours, 3,980 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 17035424402
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB OUT BOARD OF SLAT 4 IS CHAFED. REPAIRED RIB IAW RO E-175-57-4043.
